# SDR SWAA2023070668440

- Difficulty date: May 25, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 36,881 hours, 16,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR PANEL 221BF AFT EDGE 2EA CRACKS AND MISSING INSERTS MKD DOTS<[01] REPLACED NEW FLOOR PANEL#221BF P.N# 141A5810-729 P.O#2012626. THIS PANEL WILL BE INSTALLED IN CUSTUMER CARD N.R# TTG8Q00L1NB1 PER SRM REF 53-00-50-2R-0 PARA 4.;[02] VERIFIED REPLACEMENT
